# SDR DL72S991587

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65192922
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION, REAR SPAR, WEB RBL 10.75 AND LBL 14 CRACK REPAIR.  THE CENTER WING REAR SPAR WAS FOUND WITH TWO SMALL TYPICAL CRACKS NEAR THE UPPER SPAR CAP AT RBL 10.75 AND LBL 14.5.  THE CRACKS WERE REMOVED WITH A .25 HOLE AND .625 SLOT RESPECTIVELY.  THE CUTOUTS WERE REPAIRED WITH ALUMINUM DOUBLERS PER ER/A 367797-14AD.
